# SDR ASAA0280564

- Difficulty date: November 11, 2002
- Submitted: December 27, 2002
- Operation: Air carrier
- Aircraft: N975AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53451
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 5953050123
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - FOUND DURING 30K-CHECK, FUSELAGE SKIN DENTED AT FS 237 BETWEEN LONGERON 19L AND 20L.  INSTALLED DOUBLER REPAIR PER SRM 53-04.  (M)
